# SDR IPXA10158106

- Difficulty date: December 30, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 9,941 hours, 6,170 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Misrepaired
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C FLOOR PANEL NR 251UJ NOT REPAIRED IAW SRM STANDARDS FLOOR PANEL REPAIR REPLACEMENT IN REF. EO NR A300-5320-16407-D.  FABRICATED FLOOR PANEL IAW IPXA EO NR A300-5320-16407-D, APPX. B.
